Global nonexitence for damped wave equation with nonlinear memory on the Heisenberg group



Suffcient conditions are obtained for the nonexistence of global solutions to the damped wave equation posed on the (2N + 1)-dimensional Heisenberg group H. Then, this result is extended to the case of 2x2 system of the same type. Our technique of proof is based on a duality argument.

Full Text:

PDF Untitled


- G. B. Folland and E. M. Stein; Estimates for the complex and analysis on the Heisenberg Group, Comm. Pure Appl. Math, 27 (1974), 492-522.

- Al-Salti and Sebti Kerbal; Non-Local Elliptic Systems on the Heisenberg Group, Electronic Journal of Differential Equations, Vol. 2016 (2016), No. 09, pp. 1-7.

- E. Mitidieri and S. I. Pohozaev, A priori estimates and blow-up of solutions to nonlinear partial differential equations and inequalities, Proc. Steklov. Inst. Math, 234 (2001), 1-383.


  • There are currently no refbacks.